MathSciNet Relay Station
MathSciNet bibliographic data
MR124279 (23 #A1593) 10.10
Mordell, L. J. Rational quadrilaterals. J. London Math. Soc. 35 1960 277–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement